Works matching DE "NUMERICAL solutions to boundary value problems"
Results: 1452
L<sup>∞</sup>-ESTIMATES FOR DIVERGENCE OPERATORS ON BAD DOMAINS.
- Published in:
- Analysis & Applications, 2012, v. 10, n. 2, p. 207, doi. 10.1142/S0219530512500091
- By:
- Publication type:
- Article
MULTIPLE POSITIVE SOLUTIONS FOR SEMIPOSITONE (n, p)-TYPE BOUNDARY VALUE PROBLEMS OF NONLINEAR FRACTIONAL DIFFERENTIAL EQUATIONS.
- Published in:
- Analysis & Applications, 2011, v. 9, n. 1, p. 97, doi. 10.1142/S0219530511001753
- By:
- Publication type:
- Article
GEOMETRY OF SOBOLEV SPACES WITH VARIABLE EXPONENT AND A GENERALIZATION OF THE p-LAPLACIAN.
- Published in:
- Analysis & Applications, 2009, v. 7, n. 4, p. 373, doi. 10.1142/S0219530509001451
- By:
- Publication type:
- Article
Rigidity of Compact Riemannian Spin Manifolds with Boundary.
- Published in:
- Letters in Mathematical Physics, 2008, v. 86, n. 2/3, p. 177, doi. 10.1007/s11005-008-0277-0
- By:
- Publication type:
- Article
A geometric multigrid method for isogeometric compatible discretizations of the generalized Stokes and Oseen problems.
- Published in:
- Numerical Linear Algebra with Applications, 2018, v. 25, n. 3, p. 1, doi. 10.1002/nla.2145
- By:
- Publication type:
- Article
On the interface identification of free boundary problem by method of fundamental solution.
- Published in:
- Numerical Linear Algebra with Applications, 2013, v. 20, n. 2, p. 385, doi. 10.1002/nla.1824
- By:
- Publication type:
- Article
A convergent multigrid cycle for the hybridized mixed method.
- Published in:
- Numerical Linear Algebra with Applications, 2009, v. 16, n. 9, p. 689, doi. 10.1002/nla.636
- By:
- Publication type:
- Article
Preconditioning and a posteriori error estimates using h- and p-hierarchical finite elements with rectangular supports.
- Published in:
- Numerical Linear Algebra with Applications, 2009, v. 16, n. 5, p. 415, doi. 10.1002/nla.624
- By:
- Publication type:
- Article
Maximum norm optimization of quasi-isometric mappings.
- Published in:
- Numerical Linear Algebra with Applications, 2002, v. 9, n. 6/7, p. 493, doi. 10.1002/nla.301
- By:
- Publication type:
- Article
Distortion measure of trilinear mapping. Application to 3-D grid generation.
- Published in:
- Numerical Linear Algebra with Applications, 2002, v. 9, n. 6/7, p. 511, doi. 10.1002/nla.302
- By:
- Publication type:
- Article
Impact of tetrahedralization on parallel conforming octree mesh generation.
- Published in:
- International Journal for Numerical Methods in Fluids, 2014, v. 75, n. 11, p. 800, doi. 10.1002/fld.3918
- By:
- Publication type:
- Article
Global approaches for accurate loading analyses and crack path predictions at single and two-cracks systems.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2015, v. 15, n. 1, p. 135, doi. 10.1002/pamm.201510058
- By:
- Publication type:
- Article
Optimal parameter choice for the pole condition.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2013, v. 13, n. 1, p. 455, doi. 10.1002/pamm.201310220
- By:
- Publication type:
- Article
Numerical solution of the boundary value problem of elliptic equation by Levi function scheme.
- Published in:
- Numerical Methods for Partial Differential Equations, 2024, v. 40, n. 6, p. 1, doi. 10.1002/num.23142
- By:
- Publication type:
- Article
Numerical solutions of the partial differential equations for investigating the significance of partial slip due to lateral velocity and viscous dissipation: The case of blood‐gold Carreau nanofluid and dusty fluid.
- Published in:
- Numerical Methods for Partial Differential Equations, 2024, v. 40, n. 2, p. 1, doi. 10.1002/num.22754
- By:
- Publication type:
- Article
The smooth extension embedding method with Chebyshev polynomials.
- Published in:
- Numerical Methods for Partial Differential Equations, 2023, v. 39, n. 3, p. 2355, doi. 10.1002/num.22970
- By:
- Publication type:
- Article
Numerical solutions of the initial boundary value problem for the perturbed conformable time Korteweg‐de Vries equation by using the finite element method.
- Published in:
- Numerical Methods for Partial Differential Equations, 2021, v. 37, n. 2, p. 1449, doi. 10.1002/num.22590
- By:
- Publication type:
- Article
Unconditionally stable modified methods for the solution of two‐ and three‐dimensional telegraphic equation with Robin boundary conditions.
- Published in:
- Numerical Methods for Partial Differential Equations, 2019, v. 35, n. 1, p. 246, doi. 10.1002/num.22299
- By:
- Publication type:
- Article
Solving nonlocal initial-boundary value problems for parabolic and hyperbolic integro-differential equations in reproducing kernel hilbert space.
- Published in:
- Numerical Methods for Partial Differential Equations, 2017, v. 33, n. 1, p. 174, doi. 10.1002/num.22079
- By:
- Publication type:
- Article
A Priori Error Estimates of Crank-Nicolson Finite Volume Element Method for a Hyperbolic Optimal Control Problem.
- Published in:
- Numerical Methods for Partial Differential Equations, 2016, v. 32, n. 5, p. 1331, doi. 10.1002/num.22052
- By:
- Publication type:
- Article
Guaranteed velocity error control for the pseudostress approximation of the Stokes equations.
- Published in:
- Numerical Methods for Partial Differential Equations, 2016, v. 32, n. 5, p. 1411, doi. 10.1002/num.22056
- By:
- Publication type:
- Article
Quadrature for meshless Nitsche's method.
- Published in:
- Numerical Methods for Partial Differential Equations, 2014, v. 30, n. 1, p. 265, doi. 10.1002/num.21808
- By:
- Publication type:
- Article
Finite difference numerical solution of Troesch's problem on a piecewise uniform Shishkin mesh.
- Published in:
- Calcolo, 2017, v. 54, n. 1, p. 225, doi. 10.1007/s10092-016-0184-1
- By:
- Publication type:
- Article
On a Steffensen-like method for solving nonlinear equations.
- Published in:
- Calcolo, 2016, v. 53, n. 2, p. 171, doi. 10.1007/s10092-015-0142-3
- By:
- Publication type:
- Article
An important boundary sampling method for reliability-based design optimization using kriging model.
- Published in:
- Structural & Multidisciplinary Optimization, 2015, v. 52, n. 1, p. 55, doi. 10.1007/s00158-014-1173-0
- By:
- Publication type:
- Article
Kinetic theory applied to inclined flows.
- Published in:
- Granular Matter, 2012, v. 14, n. 2, p. 79, doi. 10.1007/s10035-011-0308-x
- By:
- Publication type:
- Article
Surface tension and reaction stresses of a linear incompressible second gradient fluid.
- Published in:
- Continuum Mechanics & Thermodynamics, 2022, v. 34, n. 4, p. 1027, doi. 10.1007/s00161-020-00951-8
- By:
- Publication type:
- Article
On the Laplace equation with a supercritical nonlinear Robin boundary condition in the half-space.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 47, n. 3/4, p. 667, doi. 10.1007/s00526-012-0531-2
- By:
- Publication type:
- Article
Hausdorff measure of critical sets of solutions to magnetic schrödinger equations.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2011, v. 41, n. 1/2, p. 179, doi. 10.1007/s00526-010-0358-7
- By:
- Publication type:
- Article
Linking solutions for p-Laplace equations with nonlinear boundary conditions and indefinite weight.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2011, v. 41, n. 1/2, p. 261, doi. 10.1007/s00526-010-0361-z
- By:
- Publication type:
- Article
Existence of complete conformal metrics of negative Ricci curvature on manifolds with boundary.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2011, v. 41, n. 1/2, p. 21, doi. 10.1007/s00526-010-0352-0
- By:
- Publication type:
- Article
Erratum to: Multiple sign-changing solutions for a semilinear Neumann problem and the topology of the configuration space of the domain boundary.
- Published in:
- 2011
- By:
- Publication type:
- Correction Notice
On the higher eigenvalues for the-eigenvalue problem.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2005, v. 23, n. 2, p. 169, doi. 10.1007/s00526-004-0295-4
- By:
- Publication type:
- Article
Some new PDE methods for weak KAM theory.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2003, v. 17, n. 2, p. 159, doi. 10.1007/s00526-002-0164-y
- By:
- Publication type:
- Article
Estimates of Homogenization for the Beltrami Equation.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 219, n. 2, p. 226, doi. 10.1007/s10958-016-3100-y
- By:
- Publication type:
- Article
A Problem for a Pseudohyperbolic Equation with Nonlocal Boundary Condition.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 219, n. 2, p. 245, doi. 10.1007/s10958-016-3102-9
- By:
- Publication type:
- Article
Periodic Solutions to the Wave Equation with Homogeneous Boundary Conditions.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 219, n. 2, p. 253, doi. 10.1007/s10958-016-3103-8
- By:
- Publication type:
- Article
Spatially Inhomogeneous Solutions for a Modified Kuramoto-Sivashinsky Equation.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 219, n. 2, p. 173, doi. 10.1007/s10958-016-3094-5
- By:
- Publication type:
- Article
The Nikol'Skii Type Regularity of Solutions to Nonlinear Problems in Domains with Hölder Boundary.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 219, n. 2, p. 300, doi. 10.1007/s10958-016-3106-5
- By:
- Publication type:
- Article
On the Construction of Asymptotics of the Solution of Multipoint Boundary-Value Problem for a Linear Degenerate Singularly Perturbed System of Differential Equations.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 217, n. 4, p. 385, doi. 10.1007/s10958-016-2980-1
- By:
- Publication type:
- Article
Explicit Solutions of Boundary-Value Problems of Thermoelasticity with Microtemperatures for a Half-Space.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 216, n. 4, p. 538, doi. 10.1007/s10958-016-2911-1
- By:
- Publication type:
- Article
Stabilization of a Solution to the Heat Equation with Boundary Control in the Exterior of a Disc.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 210, n. 5, p. 635, doi. 10.1007/s10958-015-2582-3
- By:
- Publication type:
- Article
Existence and uniqueness of a solution of the problem with free boundary in the theory of filtration consolidation of soils with regard for the influence of technogenic factors.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 207, n. 1, p. 59, doi. 10.1007/s10958-015-2355-z
- By:
- Publication type:
- Article
Elliptic-parabolic equation and the corresponding problem with free boundary II: A smooth solution.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 207, n. 1, p. 1, doi. 10.1007/s10958-015-2351-3
- By:
- Publication type:
- Article
Initial-boundary-value problems for anisotropic elliptic-parabolicpseudoparabolic equations with variable exponents of nonlinearity.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 206, n. 1, p. 1, doi. 10.1007/s10958-015-2290-z
- By:
- Publication type:
- Article
Fredholm Boundary-value Problems for Systems of Linear Integrodynamical Equations with Degenerate Kernel on a Time Scale.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 205, n. 6, p. 749, doi. 10.1007/s10958-015-2280-1
- By:
- Publication type:
- Article
On the Natural Oscillations of a System of Thin Layers of Rotating Ideal Liquid.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 205, n. 6, p. 757, doi. 10.1007/s10958-015-2281-0
- By:
- Publication type:
- Article
Multiple Solutions of Nonlinear Boundary-value Problems for Ordinary Differential Equations.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 205, n. 6, p. 768, doi. 10.1007/s10958-015-2282-z
- By:
- Publication type:
- Article
Spatially Inhomogeneous Dissipative Structures in a Periodic Boundary-value Problem for a Nonlocal Erosion Equation.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 205, n. 6, p. 791, doi. 10.1007/s10958-015-2284-x
- By:
- Publication type:
- Article
Representation of the Solutions of Boundary-value Problems for the Schrödinger Equation in a Hilbert Space.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 205, n. 6, p. 821, doi. 10.1007/s10958-015-2286-8
- By:
- Publication type:
- Article